Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

The uniform box product


Author: Jocelyn R. Bell
Journal: Proc. Amer. Math. Soc. 142 (2014), 2161-2171
MSC (2010): Primary 54D15; Secondary 54D20, 54B10, 54E15
DOI: https://doi.org/10.1090/S0002-9939-2014-11910-1
Published electronically: February 21, 2014
MathSciNet review: 3182033
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The uniform box product problem is a weakening of the well-known box product problem, which asks whether box products of certain compact spaces are normal or even paracompact. Using uniformities, a new topology on products is defined between the box and Tychonov topologies. This new product, called the uniform box product, is an extension of the sup metric to powers of compact spaces. We investigate a certain non-metrizable compact space whose uniform box product, in ZFC, is normal, countably paracompact, and collectionwise Hausdorff.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 54D15, 54D20, 54B10, 54E15

Retrieve articles in all journals with MSC (2010): 54D15, 54D20, 54B10, 54E15


Additional Information

Jocelyn R. Bell
Affiliation: Department of Mathematical Sciences, United States Military Academy, West Point, New York 10996
Email: bell.jocelyn@gmail.com

DOI: https://doi.org/10.1090/S0002-9939-2014-11910-1
Received by editor(s): January 26, 2012
Received by editor(s) in revised form: June 26, 2012
Published electronically: February 21, 2014
Additional Notes: This paper constitutes part of the author’s Ph.D. thesis, completed under Scott W. Williams at SUNY at Buffalo.
Communicated by: Daniel Ruberman
Article copyright: © Copyright 2014 American Mathematical Society